Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Orthonormal sets of periodic functions of the type $\{f(nx)\}$

Authors: D. G. Bourgin and C. W. Mendel
Journal: Trans. Amer. Math. Soc. 57 (1945), 332-363
MSC: Primary 42.4X
MathSciNet review: 0012158
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877
  • E. Hopf, Ergoden Theorie, Ergebnisse der Mathematik, 1937.
  • E. C. Titchmarsh, Han-shu lun, Science Press, Peking, 1964 (Chinese). Translated from the English by Wu Chin. MR 0197687
  • David Vernon Widder, The Laplace Transform, Princeton Mathematical Series, vol. 6, Princeton University Press, Princeton, N. J., 1941. MR 0005923
  • A. Zygmund, Trigonometrical series, Warsaw, 1933. E. E. Kummer, Beitrag zur Theorie der Funktion $\Gamma (x)$, Zeitschrift fĂĽr reine und angewandte Mathematik vol. 35 (1847) pp. 1-4. G. H. Hardy and J. E. Littlewood, On the absolute convergence of Fourier series, J. London Math. Soc. vol. 3 (1928) pp. 250-253.
  • M. H. Stone, A Characteristic Property of Certain Sets of Trigonometric Functions, Amer. J. Math. 49 (1927), no. 4, 535–542. MR 1506643, DOI
  • E. Landau, Ăśber den Wertevorrat von $\zeta (s)$ in der Halbebene $\sigma > 1$, Nachr. Ges. Wiss. Göttingen (1933) pp. 81-91.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X

Additional Information

Article copyright: © Copyright 1945 American Mathematical Society